# SDR USAASB98338

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PIT - PILOT REPORTED THE LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  CREW RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND EXCESSIVE GAP ON LEFT MAIN LANDING GEAR UPLOCK SENSOR.  REPLACED SENSOR AND ADJUSTED PER MM 32-61-00.  SWUNG GEAR SEVERAL TIMES.  OPERATIONAL CHECK GOOD.  ALL GEAR INDICATIONS NORMAL.  (M)
